# SDR VNAA2024102511101

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 21,886 hours, 19,557 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL151805
- Condition: Unserviceable
- Location: Zone 700
- Part time: 22,559 hours, 20,246 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, A STEERING INOP MESSAGE WAS RECEIVED. THE FLIGHT PROCEEDED TO CLT AND THE CREW DECLARED AN EMERGENCY ONCE THEY GOT CLOSER TO CLT. / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801. STEERING FAULT DID NOT REPOPULATE DURING OPS TEST. OPS TEST AND LEAK CHECK GOOD AT THIS TIME.
